Alert archive / Mississippi / Wind Advisories in 2006

Wind Advisory 10, NWS Jackson, MS

November 30, 20069 counties in Mississippi; Ashley County, Chicot County, Arkansas; 7 parishes in Louisiana

NWS Jackson, MS issued this wind advisory at Nov 30, 2006, 4:19 AM CST for 9 counties in Mississippi; Ashley County, Chicot County, Arkansas; 7 parishes in Louisiana. It took effect at Nov 30, 2006, 12:00 PM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2006, 4:19 AM CST (10:19 UTC)
In effect from
Nov 30, 2006, 12:00 PM CST
Expired
Dec 1, 2006, 7:00 AM CST
In force
19 hr
Issued by
NWS Jackson, MS

Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 124 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2006-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2006-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1210 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KJAN 301019
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
419 AM CST THU NOV 30 2006


ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025-034-035-
040>042-047-301830-
/O.NEW.KJAN.WI.Y.0010.061130T1800Z-061201T0900Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-
HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI...
TALLULAH...WINNSBORO...NEWELLTON...ST. JOSEPH...WATERPROOF...
CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE...
BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA...
YAZOO CITY...VICKSBURG
419 AM CST THU NOV 30 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND
ADVISORY FOR THE NORTHWEST DELTA REGION...WHICH IS IN EFFECT FROM NOON
TODAY TO 3 AM CST FRIDAY.

A STRONG COLD FRONT WILL BE PUSHING ACROSS THE REGION FOR THIS
AFTERNOON THROUGH THIS EVENING. THE SURFACE GRADIENT WILL BE QUITE
IMPRESSIVE AROUND THIS COLD SYSTEM. THIS WILL PROVIDE GUSTY WINDS OF
35 TO 40 MILES AN HOUR. AS THE COLD FRONT MOVES EAST OF THE DELTA
REGION THE GRADIENT SHOULD RELAX BY 3 AM FRIDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN
LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY
DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS.

$$

LAZ024-026-MSZ026>033-036>039-043>046-048>066-072>074-301830-
/O.NEW.KJAN.LW.Y.0035.061130T1800Z-061201T0900Z/
CATAHOULA-CONCORDIA-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-MADISON-
LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-
LAMAR-FORREST-
INCLUDING THE CITIES OF...JONESVILLE...HARRISONBURG...VIDALIA...
FERRIDAY...WEST FERRIDAY...GRENADA...VAIDEN...NORTH CARROLLTON...
CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...WEST POINT...
COLUMBUS...ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON...
BROOKSVILLE...RIDGELAND...MADISON...CANTON...CARTHAGE...
PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...JACKSON...PEARL...
BRANDON...RICHLAND...FOREST...MORTON...NEWTON...UNION...DECATUR...
CONEHATTA...MERIDIAN...PORT GIBSON...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE...
RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL...
SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE...
BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS...BASSFIELD...
COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA...WEST HATTIESBURG...
LUMBERTON...PURVIS...HATTIESBURG
419 AM CST THU NOV 30 2006

...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM CST FRIDAY FOR THE
ARKLAMS EXCEPT THE NORTHWEST DELTA REGION.

A STRONG COLD FRONT WILL BE PUSHING ACROSS THE REGION FOR THIS
AFTERNOON THROUGH THIS EVENING. THE SURFACE GRADIENT WILL BE QUITE
IMPRESSIVE AROUND THIS COLD SYSTEM. THIS WILL PROVIDE GUSTY WINDS OF
25 TO 30 MILES AN HOUR. AS THE COLD FRONT MOVES EAST OF THE DELTA
REGION THE GRADIENT SHOULD RELAX BY 3 AM FRIDAY MORNING.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.


$$

17
4 follow-up statements
000 
WWUS74 KJAN 301831
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
1231 PM CST THU NOV 30 2006

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025-034-035-
040>042-047-010245-
/O.CON.KJAN.WI.Y.0010.000000T0000Z-061201T0900Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-
HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI...
TALLULAH...WINNSBORO...NEWELLTON...ST. JOSEPH...WATERPROOF...
CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE...
BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA...
YAZOO CITY...VICKSBURG
1231 PM CST THU NOV 30 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. 

A STRONG COLD FRONT WILL BE PUSHING ACROSS THE REGION THIS AFTERNOON
THROUGH THIS EVENING. THE SURFACE GRADIENT WILL BE QUITE IMPRESSIVE
AROUND THIS COLD SYSTEM. THIS WILL PROVIDE GUSTY WINDS OF 35 TO 40
MILES AN HOUR. AS THE COLD FRONT MOVES EAST OF THE DELTA REGION THE
GRADIENT SHOULD RELAX BY 3 AM FRIDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN
LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY
DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS.

$$

LAZ024-026-MSZ026>033-036>039-043>046-048>066-072>074-010245-
/O.CON.KJAN.LW.Y.0035.000000T0000Z-061201T0900Z/
CATAHOULA-CONCORDIA-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-MADISON-
LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-
LAMAR-FORREST-
INCLUDING THE CITIES OF...JONESVILLE...HARRISONBURG...VIDALIA...
FERRIDAY...WEST FERRIDAY...GRENADA...VAIDEN...NORTH CARROLLTON...
CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...WEST POINT...
COLUMBUS...ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON...
BROOKSVILLE...RIDGELAND...MADISON...CANTON...CARTHAGE...
PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...JACKSON...PEARL...
BRANDON...RICHLAND...FOREST...MORTON...NEWTON...UNION...DECATUR...
CONEHATTA...MERIDIAN...PORT GIBSON...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE...
RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL...
SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE...
BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS...BASSFIELD...
COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA...WEST HATTIESBURG...
LUMBERTON...PURVIS...HATTIESBURG
1231 PM CST THU NOV 30 2006

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. 

A STRONG COLD FRONT WILL BE PUSHING ACROSS THE REGION THIS AFTERNOON
THROUGH THIS EVENING. THE SURFACE GRADIENT WILL BE QUITE IMPRESSIVE
AROUND THIS COLD SYSTEM. THIS WILL PROVIDE GUSTY WINDS OF 25 TO 30
MILES AN HOUR. AS THE COLD FRONT MOVES EAST OF THE DELTA REGION THE
GRADIENT SHOULD RELAX BY 3 AM FRIDAY MORNING.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$
000 
WWUS74 KJAN 010255
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
855 PM CST THU NOV 30 2006

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025-034-035-
040>042-047-010900-
/O.CON.KJAN.WI.Y.0010.000000T0000Z-061201T0900Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-
HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI...
TALLULAH...WINNSBORO...NEWELLTON...ST. JOSEPH...WATERPROOF...
CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE...
BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA...
YAZOO CITY...VICKSBURG
855 PM CST THU NOV 30 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. 

A STRONG COLD FRONT WILL CONTINUE TO PUSH ACROSS THE REGION THIS
EVENING. THE SURFACE GRADIENT WILL BE QUITE IMPRESSIVE AROUND THIS
COLD SYSTEM. THIS WILL PROVIDE GUSTY WINDS OF 35 TO 40 MILES AN HOUR.
AS THE COLD FRONT MOVES EAST OF THE DELTA REGION THE GRADIENT SHOULD
RELAX BY 3 AM FRIDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN
LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY
DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS.

$$

LAZ024-026-MSZ026>033-036>039-043>046-048>066-072>074-010900-
/O.CON.KJAN.LW.Y.0035.000000T0000Z-061201T0900Z/
CATAHOULA-CONCORDIA-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-MADISON-
LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-
LAMAR-FORREST-
INCLUDING THE CITIES OF...JONESVILLE...HARRISONBURG...VIDALIA...
FERRIDAY...WEST FERRIDAY...GRENADA...VAIDEN...NORTH CARROLLTON...
CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...WEST POINT...
COLUMBUS...ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON...
BROOKSVILLE...RIDGELAND...MADISON...CANTON...CARTHAGE...
PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...JACKSON...PEARL...
BRANDON...RICHLAND...FOREST...MORTON...NEWTON...UNION...DECATUR...
CONEHATTA...MERIDIAN...PORT GIBSON...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE...
RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL...
SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE...
BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS...BASSFIELD...
COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA...WEST HATTIESBURG...
LUMBERTON...PURVIS...HATTIESBURG
855 PM CST THU NOV 30 2006

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. 

A STRONG COLD FRONT WILL CONTINUE TO PUSH ACROSS THE REGION THIS
EVENING. THE SURFACE GRADIENT WILL BE QUITE IMPRESSIVE AROUND THIS
COLD SYSTEM. THIS WILL PROVIDE GUSTY WINDS OF 25 TO 30 MILES AN HOUR.
AS THE COLD FRONT MOVES EAST OF THE DELTA REGION THE GRADIENT SHOULD
RELAX BY 3 AM FRIDAY MORNING.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$
000 
WWUS74 KJAN 010849
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
249 AM CST FRI DEC 1 2006

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025-034-035-
040>042-047-011300-
/O.EXT.KJAN.WI.Y.0010.000000T0000Z-061201T1300Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-
HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI...
TALLULAH...WINNSBORO...NEWELLTON...ST. JOSEPH...WATERPROOF...
CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE...
BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA...
YAZOO CITY...VICKSBURG
249 AM CST FRI DEC 1 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CST THIS MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 AM CST THIS MORNING. 

A STRONG COLD FRONT HAS EXITED THE REGION THIS MORNING. THE SURFACE
GRADIENT BEHIND THIS COLD FRONT WILL GRADUALLY RELAX TO BELOW WIND
ADVISORY CRITERIA LEVELS BY 7 AM. THIS WILL PROVIDE GUSTY WINDS OF 35 TO
40 MILES AN HOUR. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN
LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY
DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS.

$$

LAZ024-026-MSZ026>033-036>039-043>046-048>066-072>074-011300-
/O.EXT.KJAN.LW.Y.0035.000000T0000Z-061201T1300Z/
CATAHOULA-CONCORDIA-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-MADISON-
LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-
LAMAR-FORREST-
INCLUDING THE CITIES OF...JONESVILLE...HARRISONBURG...VIDALIA...
FERRIDAY...WEST FERRIDAY...GRENADA...VAIDEN...NORTH CARROLLTON...
CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...WEST POINT...
COLUMBUS...ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON...
BROOKSVILLE...RIDGELAND...MADISON...CANTON...CARTHAGE...
PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...JACKSON...PEARL...
BRANDON...RICHLAND...FOREST...MORTON...NEWTON...UNION...DECATUR...
CONEHATTA...MERIDIAN...PORT GIBSON...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE...
RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL...
SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE...
BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS...BASSFIELD...
COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA...WEST HATTIESBURG...
LUMBERTON...PURVIS...HATTIESBURG
249 AM CST FRI DEC 1 2006

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CST THIS MORNING...

THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 AM CST THIS
MORNING. 

A STRONG COLD FRONT HAS EXITED THE REGION THIS MORNING. THE SURFACE
GRADIENT AROUND THIS FRONT WILL GRADUALLY RELAX TO BELOW LAKE WIND
ADVISORY CRITERIA LEVELS BY 7 AM. THIS WILL PROVIDE GUSTY WINDS OF 25
TO 30 MILES AN HOUR. 

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$

17
000 
WWUS74 KJAN 011301
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
701 AM CST FRI DEC 1 2006


ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025-034-035-
040>042-047-011415-
/O.EXP.KJAN.WI.Y.0010.000000T0000Z-061201T1300Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-
HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI...
TALLULAH...WINNSBORO...NEWELLTON...ST. JOSEPH...WATERPROOF...
CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE...
BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA...
YAZOO CITY...VICKSBURG
701 AM CST FRI DEC 1 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

$$

LAZ024-026-MSZ026>033-036>039-043>046-048>066-072>074-011415-
/O.EXP.KJAN.LW.Y.0035.000000T0000Z-061201T1300Z/
CATAHOULA-CONCORDIA-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-MADISON-
LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-
LAMAR-FORREST-
INCLUDING THE CITIES OF...JONESVILLE...HARRISONBURG...VIDALIA...
FERRIDAY...WEST FERRIDAY...GRENADA...VAIDEN...NORTH CARROLLTON...
CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...WEST POINT...
COLUMBUS...ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON...
BROOKSVILLE...RIDGELAND...MADISON...CANTON...CARTHAGE...
PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...JACKSON...PEARL...
BRANDON...RICHLAND...FOREST...MORTON...NEWTON...UNION...DECATUR...
CONEHATTA...MERIDIAN...PORT GIBSON...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE...
RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL...
SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE...
BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS...BASSFIELD...
COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA...WEST HATTIESBURG...
LUMBERTON...PURVIS...HATTIESBURG
701 AM CST FRI DEC 1 2006

...LAKE WIND ADVISORY HAS EXPIRED...

THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. 

$$

17

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Nov 30, 3:25 AM CST, 54 minutes earlier.

Area forecast discussion, Nov 30, 3:25 AM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
325 AM CST THU NOV 30 2006

.DISCUSSION...
SHORT TERM (TODAY THROUGH TONIGHT)...LATEST SATELLITE IMAGERY SHOWS
A STRONG UPPER TROUGH WITH A 548 CLOSED LOW SHIFTING TOWARD THE
PLAINS. AHEAD OF THE THIS TROUGH WAS CONVECTION MOVING THROUGH THE
SOUTHERN PLAINS. OVER THE REGION UNUSUALLY MILD TEMPERATURES WERE
NOTED WITH DEWPOINTS IN THE 60S. A STRONG COLD FRONT WAS MOVING
THROUGH THE ARKLATX REGION THIS MORNING. THE MAIN CONCERN OVER THE
NEXT 24 HOURS WILL BE A STRONG COLD FRONT POISED TO MOVE THROUGH THE
FORECAST AREA FOR THIS AFTERNOON AND TONIGHT. SOUTHERLY FLOW WILL
CONTINUE TO INCREASE MOISTURE ACROSS THE AREA AHEAD OF TODAYS
SYSTEM.

MODELS HAVE COME INTO BETTER AGREEMENT ON THE GENERAL TIMING OF THE
ABOVE MENTIONED SYSTEM.  RIGHT NOW IT LOOKS AS THOUGH THE FRONT
SHOULD ENTER THE WESTERN PORTION OF THE CWA THIS AFTERNOON...SHIFT
EAST INTO THE VICINITY OF THE INTERSTATE 55 CORRIDOR THIS
EVENING...AND THEN EXIT STAGE EAST AFTER MIDNIGHT FRIDAY MORNING. IN
ADVANCE OF THE FRONT TODAY...LIFT WILL BEGIN TO INCREASE ACROSS THE
AREA AS THE UPPER LEVEL TROUGH BECOMES MORE NEGATIVELY TILTED.
MODELS NOW SHOW DEEP LAYER WIND SHEAR INCREASING TO 55-70 KNOTS OVER
THE NORTHWESTERN ZONES FOR THIS AFTERNOON.  LOW LEVEL WINDS FIELDS
ALSO INCREASE TO BETWEEN 40-50 KNOTS WHICH ALLOW FOR GOOD LOW LEVEL
MOISTURE TRANSPORT OVER THE AREA. WITH SUCH INCREASE IN LOW LEVEL
WINDS WITH THIS DENSE COOL AIRMASS WILL ISSUE A WIND ADVISORY FOR
THE DELTA REGION FOR THIS AFTERNOON THROUGH TONIGHT AND A LAKE WIND
ADVISORY ELSEWHERE. SURFACE DEW POINTS WILL HOLD IN THE LOWER TO
MIDDLE 60S.  INSTABILITY REMAINS THE VERY LIMITED COMPONENT WITH
THIS SYSTEM. FORECASTED CAPE VALUES REMAIN QUITE LOW AND MID LEVEL
LAPSE RATES ONLY INCREASE TO BETWEEN 5-5.5 C/KM AS MODELS HAVE BEEN
PRETTY CONSISTENT AT WARMING MID LEVEL TEMPERATURES ADDING THE
PRESENCE OF A CAP TO THE EQUATION...WITH THE WEAKEST PRESENCE OF A
CAP BEING ACROSS THE DELTA REGION.  GIVEN ALL OF THIS...AS A SURFACE
LOW DEEPENS ALONG THE BOUNDARY ACROSS CENTRAL ARKANSAS AS IT PULLS
OUT TO THE NORTHEAST...AND GIVEN THE AMPLE AMOUNT OF MOISTURE OVER
THE AREA...ALONG WITH THE INCREASE IN DEEP LAYER WIND SHEAR...STILL
BELIEVE THAT WE COULD SEE SOME ISOLATED SEVERE WEATHER...MAINLY
ACROSS THE DELTA REGION THIS AFTERNOON...AND SHIFTING IT EASTWARD
FOR AREAS MAINLY ALONG AND NORTHWEST OF THE NATCHEZ TRACE FOR
TONIGHT AS THE COLD FRONT PUSHES OUT OF THE CWA.  THIS TIME
PERIOD...THIS AFTERNOON THROUGH FRIDAY MORNING...WILL ALSO BE THE
BEST CHANCE FOR RAIN. SO WITH THIS IN MIND WILL KEEP GENERALLY HIGH
POPS FOR TODAY AND TONIGHT. WILL KEEP THE BEST POPS NORTHWEST OF THE
NATCHEZ TRACE FOR TODAY AND OVER MOST OF THE REGION EXCEPT FOR THE
SOUTHWEST FOR TONIGHT. TEMP WISE WENT CLOSE TO MAV GUIDANCE FOR
TODAY ...BUT WENT CLOSER TO COOLER NAM GUIDANCE...CONSIDERING THE
CURRENT TEMPS IN THE PLAINS BEHIND THE FRONT./17/

LONG TERM...FRIDAY THROUGH THURSDAY...THE BIG CHILL DOWN WILL
UNDERWAY COME FRIDAY MORNING. STRONG CAA IS EXPECTED BEHIND THE COLD
FRONT ALTHOUGH LIGHTER WINDS ARE EXPECTED AS THE SURFACE LOW LIFTS
FARTHER AWAY FROM OUR CWA AND THE PRESSURE GRADIENT RELAXES. A LAKE
WIND ADVISORY MAY BE NEEDED FOR FRIDAY MORNING IN OUR NORTHEAST
COUNTIES BUT THE WINDS SHOULD DECREASE DURING THE MORNING. THE GFS
IS THE FASTEST MODEL IN ENDING THE PCPN IN THE NORTHEAST AS WELL. WL
NOT MENTION POPS BUT KEEP SPRINKLES AND LIGHT DRIZZLE WORDING IN THE
ZONES. TEMPERATURES WILL BE RATHER COLD...IN THE 30S BUT NO WINTRY
MIX IS EXPECTED. CLOUDS WILL DECREASE DURING THE MORNING AND MOST
SITES SHOULD SEE SUNSHINE BY AFTERNOON. IT WILL STILL BE COLD AS MAX
TEMPS WILL REMAIN IN THE 40S ACROSS MUCH OF THE AREA. A MUCH COOLER
AND DRIER AIRMASS WILL BE OVER OUR CWA FRIDAY NIGHT. WINDS ALOFT
WILL BECOME ZONAL AND MODELS HINT AT SOME CIRRUS MOVING OVER OUR CWA
DURING THE NIGHT. THIS WOULD LIKELY KEEP TEMPERATURES FROM DROPPING
AS LOW...BUT MOST OF THE AREA IS EXPECTED TO BOTTOM OUT IN THE UPPER
20S SATURDAY MORNING. BELOW NORMAL TEMPERATURES AND DRY WEATHER IS
EXPECTED THROUGH THURSDAY. NORMAL LOWS AND HIGHS FOR THIS TIME OF
YEAR RANGE FROM THE UPPER 30/UPPER 50S NORTH TO LOWER 40S/LOWER 60S
IN THE SOUTH. TEMPERATURES DURING THE PERIOD WILL SEE LOWS AT OR
BELOW FREEZING WITH HIGHS IN THE 50S. A POTENT NORTHERN STREAM
SHORTWAVE WILL DROP OUT OF CANADA SATURDAY NIGHT AND SWING ACROSS
THE EASTERN CONUS. THIS WILL SEND A REINFORCING SHOT OF COLD AIR OUR
WAY. THIS DRY COLD FRONT SHOULD MOVE ACROSS OUR CWA SUNDAY NIGHT. A
LARGE 1032MB CENTER OF HIGH PRESSURE WILL BUILD OVER OUR REGION
MONDAY IN ITS WAKE. THIS AIRMASS IS PROGGED TO BRING SOME OF THE
COLDEST TEMPERATURES SO FAR THIS SEASON BY TUESDAY MORNING. SOME OF
THE COLDEST ENSEMBLE MEMBERS DIP OUR NORTHEAST COUNTIES IN THE
TEENS. WL STICK CLOSER TO THE MEANS AND GO WITH MID 20S IN OUR
NORTHEAST WITH MAINLY UPPER 20S ELSEWHERE. YET ANOTHER NORTHERN
STREAM SHORT WAVE AND ASSOCIATED COLD FRONT WILL MOVE ACROSS OUR CWA
TUESDAY NIGHT INTO WEDNESDAY. THIS WILL MAINTAIN OUR COOL DRY
WEATHER THROUGH THURSDAY. /22/

&&

.AVIATION...LATEST SATELLITE IMAGERY SHOWS STRATUS SPREADING NORTH
OVER THE REGION WITH CEILINGS FROM 1000 TO 2000 FEET GENERALLY ALONG
AND SOUTH OF I-20...WHILE HIGHER CLOUDS WERE MOVING OVERHEAD FROM THE
SOUTHWEST. EXPECT MVFR TO LOCALLY IFR CONDITIONS TO SPREAD ACROSS
THE REGION FROM THE SOUTH THIS MORNING. SOME PATCHY LIGHT FOG COULD
AFFECT SITES MAINLY ALONG AND SOUTH OF INTERSTATE 20 WITH THE ADDED
LOW LEVEL MOISTURE. FOG INTENSITY SHOULD BE QUITE LIMITED DUE TO
CLOUDS OVERHEAD. WITH THE APPROACH OF THE FRONT WILL PUT IN SOME
TSRA WITH SOME GUSTY WINDS AT ALL TAF SITES FOR MAINLY THIS
AFTERNOON AND THIS EVENING WITH MVFR TO LOCALLY IFR CONDITIONS IN
DOWNPOURS. WILL PUT GENERAL GUSTY WINDS IN THE TAFS./17/

&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON       77  34  49  29 /  81 100   5   5
MERIDIAN      77  37  48  27 /  58 100  10   5
VICKSBURG     72  33  49  27 / 100  83   4   5
HATTIESBURG   76  39  51  30 /  47  84   8   5
NATCHEZ       76  35  50  29 /  82  75   4   5
GREENVILLE    74  32  46  27 / 100 100   4   5
GREENWOOD     73  32  45  27 / 100 100   9   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY FROM NOON TODAY TO 3 AM CST FRIDAY FOR
MSZ026-
MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-MSZ036-
MSZ037-MSZ038-MSZ039-MSZ043-MSZ044-MSZ045-MSZ046-MSZ048-
MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-
MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-
MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

     WIND ADVISORY FROM NOON TODAY TO 3 AM CST FRIDAY FOR MSZ018-
     MSZ019-MSZ025-MSZ034-MSZ035-MSZ040-MSZ041-MSZ042-MSZ047.

LA...LAKE WIND ADVISORY FROM NOON TODAY TO 3 AM CST FRIDAY FOR
LAZ024-     LAZ026.

     WIND ADVISORY FROM NOON TODAY TO 3 AM CST FRIDAY FOR LAZ007-
     LAZ008-LAZ009-LAZ015-LAZ016-LAZ023-LAZ025.

AR...WIND ADVISORY FROM NOON TODAY TO 3 AM CST FRIDAY FOR ARZ074-
     ARZ075.

&&

SHORT TERM/AVIATION: 17
LONG TERM: 22
Hazardous weather outlook, Nov 30, 3:50 AM CST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
350 AM CST THU NOV 30 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
010911-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
0311 AM CST THU NOV 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
ISOLATED SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND
TONIGHT AS A STRONG STORM SYSTEM PUSHES EAST TOWARD THE OUTLOOK
AREA. LOW LEVEL INSTABILITY WILL REMAIN FAIRLY WEAK WITH THIS
SYSTEM. LOW PRESSURE WILL DEEPEN AS IT MOVES INTO THE AREA TODAY AND
COMBINE WITH AN AMPLE SUPPLY OF MOISUTRE. THIS COMBINED WITH GOOD
WIND SHEAR SHOULD BE SUFFICIENT ENOUGH TO ALLOW THE DEVELOPMENT OF
ISOLATED SEVERE STORMS OVER AN AREA ALONG AND NORTHWEST OF THE
NATCHEZ TRACE PARKWAY. THE PRIMARY CONCERN WITH ANY STORM THAT
DEVELOPS OVER THIS AREA WILL BE THE POSSIBILITY OF DAMAGING
WINDS...AND ISOLATED TORNADOES.

STRONG THUNDERSTORMS WILL ALSO BE POSSIBLE GENERALLY SOUTHEAST OF
THE NATCHEZ TRACE. THE PRIMARY CONCERN WITH ANY STORM THAT DEVELOPS
OVER THIS AREA WILL THE POSSIBILITY OF WIND GUSTS BETWEEN 40-50 MPH.

...NON PRECIPITATION...
A STRONG COLD FRONT WILL BE MOVING ACROSS THE REGION FOR THIS
AFTERNOON INTO THIS EVENING. THE PRESSURE GRADIENT ASSOCIATED WITH
THIS FRONT WILL CREAT SOME GUSTY WINDS ACROSS THE REGION. THE
NORTHWEST DELTA REGION...WHICH IS UNDER A WIND ADVISORY WILL HAVE
WINDS OF AROUND 25 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH. THE REST OF
THE ARKLAMS REGION WILL BE UNDER A LAKE WIND ADVISORY WITH WINDS OF
AROUND 20 MPH WITH GUSTS OF AROUND 30 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE REQUIRED FOR THIS AFTERNOON INTO
TONIGHT...OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT
WEDNESDAY DECEMBER 6TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

17

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 4:19 AM CSTLake Wind AdvisoryJANAdams, Attala, Carroll, Choctaw, Claiborne, Clarke and 32 more27 hr

Nearby

Wind Advisories in Mississippi, 2006Wind Advisories in Louisiana, 2006Wind Advisories in Arkansas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.